Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7

Thread: EQ and Sust

  1. #1
    mavericks is offline New Member
    Join Date
    Jun 2003
    Location
    texas
    Posts
    9

    EQ and Sust

    I've been on EQ 400mg/wk and sust 250mg/wk for 5 weeks and so far have only gained 5 lbs. I've been lifting hard 4x a week. Any ideas? Also, I seem to always be very tired and my joints (especially wrists) have been hurting since about week three. Any ideas or suggestions? Is that normal?

  2. #2
    NoLimits's Avatar
    NoLimits is offline Member
    Join Date
    Feb 2002
    Location
    California
    Posts
    809
    Show us an example of your daily food intake. I would guess that is where your problem is at. You need to get your sleep. That is when your muscles grow. And as far as the joint problems, most likely it is the Eq causing you problems. Try some Glucosamine and see if that helps.

  3. #3
    motoxxxguy's Avatar
    motoxxxguy is offline Anabolic Member
    Join Date
    Jan 2003
    Posts
    2,630
    There are many factor to look at here. Diet, over/undertraining, dosages, etc. How long have you been "lifting hard" before starting this cycle? If it was a short period of time, your body won't be able to take the added stress from the strength gained by the use of AAS. As far as being tired, how do you sleep? The harder you train, the more sleep you need to help your body recover. Also, with these compounds you don't really start to see results until around week 4-5, so you're not really in bad shape there. If in another two or three weeks you still are not gaining, then there is a bigger problem here.

    -moto

  4. #4
    djsir007's Avatar
    djsir007 is offline Associate Member
    Join Date
    Jul 2002
    Location
    USA
    Posts
    338
    Also it takes about 4-5 weeks before SUS really starts kicking in and EQ takes about 6. If your strength has been increasing that may be the problem with your wrists, just from the extra stress. Take some Valerian root, Kava Kava, and Melatonin to help sleep.

  5. #5
    meathead84's Avatar
    meathead84 is offline Associate Member
    Join Date
    Oct 2002
    Location
    Heaven
    Posts
    214
    more info is needed, i would have used more sust, if your wrists are hurting it is most liekly your lifting technique or it could be from dehidration and not getting enough lubrication in your joints as a results, also hormone level fluctutions can cause swelling of certain joints

  6. #6
    mavericks is offline New Member
    Join Date
    Jun 2003
    Location
    texas
    Posts
    9
    Thanks everyone. Your posts sound right on. I have been only getting 5-7 hours of sleep per night and my calorie intake has been around 3000 a day. With my high metabolism, I need to be around 4000 a day. I will get some sleeping aids and try to get more sleep, up my calorie intake, and try to drink more water. Thanks everyone!

  7. #7
    Tuggy's Avatar
    Tuggy is offline Associate Member
    Join Date
    Jul 2003
    Location
    Covington, Louisiana
    Posts
    318
    When I was taking EQ, I think every joint in my body started to hurt. It did NOT go away to quickly either. I was taking all the joint vitamins but still had elbow and wrist pain. It will eventually go away (for me weeks later) but it is worth the pumps and vascularity from eq.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •